# SDR REXA2016102202105

- Difficulty date: October 22, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11 AND REO 601R-53-00-485.
